# SDR CALA2015010600011

- Difficulty date: January 3, 2015
- Submitted: January 6, 2015
- Operation: Air carrier
- Aircraft: N23707
- Make and model: Boeing 737724
- Aircraft serial: 28768
- Aircraft time: 54,313 hours, 18,587 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EA 5230-02076 REV E OP 3, THE MAIN CABIN SEAT TRACK SPLICE LOCATION STATION 727B, LBL 24.75 HAS CRACKS ON THE SEAT TRACK HOLES COMMON TO THE SPLICE STRAP.  THE REPAIR IAW THE EA DOES NOT ALLOW FOR PROPER EDGE DISTANCE OF THE 4 FASTENER HOLES IN THE SEAT TRACK.  REPAIRED SEAT TRACK STATION 727B, LBL 24.75 IAW ECRA 5320-02389.
